# SDR FDEA202211232829

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 48,696 hours, 7,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3351042
- Condition: Inoperative
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLT MX INSP, GALLEY CTR OVRHD (1) EMERGENCY LT  INOP.           RE-LAMPED, REF B777 AMM: 33-51-04-2. LT TESTS  SATIS, ITEM OK FOR SVC.
